Determination of the space-dependent blood perfusion coefficient in the thermal-wave model of bio-heat transfer

Lesnic, D orcid.org/0000-0003-3025-2770 and Alosaimi, M (2023) Determination of the space-dependent blood perfusion coefficient in the thermal-wave model of bio-heat transfer. Engineering Computations, 40 (2). pp. 411-433. ISSN 0264-4401

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2023, Emerald Publishing Limited. This is an author produced version of a paper published in Engineering Computations. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Inverse problem, bioheat transfer, blood perfusion coefficient, Tikhonov regularization, thermal-wave model.
Dates:
  • Published: 19 April 2023
  • Published (online): 7 March 2023
  • Accepted: 31 October 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/W000873/1
Depositing User: Symplectic Publications
Date Deposited: 09 Jan 2023 07:45
Last Modified: 04 Aug 2023 14:54
Status: Published
Publisher: Emerald
Identification Number: 10.1108/EC-07-2022-0467
Open Archives Initiative ID (OAI ID):

Export

Statistics